# SDR SIMA20150420002

- Difficulty date: April 20, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,342 hours, 34,369 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14534295003
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT STAB UPPER SKIN.  R & R LT STAB UPPER SKIN IAW SRM 55-10-01SI, 51-40-02, 51-40-06, 51-20-03, 51-20-01 & ETN-EM-55-073R2 & ETN-EM-55-074.
